# SDR UALA2012062203361

- Difficulty date: June 19, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 44,430 hours, 18,017 cycles
- Engine: Iae V2522A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop Fitting
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR STOPPER BROKEN.  REPLACED DOOR ARRESTOR.
